Canonical Resolutions over Koszul Algebras

Eleonore Faber, Martina Juhnke-Kubitzke, Haydee Lindo, Claudia Miller, Rebecca R. G, Alexandra Seceleanu

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We generalize Buchsbaum and Eisenbud’s resolutions for the powers of the maximal ideal of a polynomial ring to resolve powers of the homogeneous maximal ideal over graded Koszul algebras. Our approach has the advantage of producing resolutions that are both more explicit and minimal compared to those previously discovered by Green and Martínez-Villa [15] or Martínez-Villa and Zacharia [20].

Original languageEnglish (US)
Title of host publicationAssociation for Women in Mathematics Series
PublisherSpringer Science and Business Media Deutschland GmbH
Pages281-301
Number of pages21
DOIs
StatePublished - 2021

Publication series

NameAssociation for Women in Mathematics Series
Volume29
ISSN (Print)2364-5733
ISSN (Electronic)2364-5741

Keywords

  • Betti numbers
  • Koszul algebra
  • Minimal free resolution

ASJC Scopus subject areas

  • Gender Studies
  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Canonical Resolutions over Koszul Algebras'. Together they form a unique fingerprint.

Cite this